Home > Research > Publications & Outputs > Radicals of some semigroup algebras

Associated organisational unit

View graph of relations

Radicals of some semigroup algebras

Research output: Contribution to Journal/MagazineJournal articlepeer-review

  • H.G. Dales
  • Dona E. Strauss
  • Yevhen Zelenyuk
  • Yulia Zelenyuk
<mark>Journal publication date</mark>08/2013
<mark>Journal</mark>Semigroup Forum
Issue number1
Number of pages17
Pages (from-to)80-96
Publication StatusPublished
<mark>Original language</mark>English


In this paper we seek to determine the Jacobson radical of certain algebras based on semigroups, and in particular on the semigroups (βS,□), where S is a cancellative, countable, abelian semigroup and βS is its Stone–Čech semigroup compactification. In particular, we wish to determine the radical of ℓ  1(βℕ).